Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 26, 2021Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2021, 6:41 AM EDT for Broward County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2021, 6:41 AM EDT (10:41 UTC)
Expired
Aug 26, 2021, 7:30 AM EDT
In force
49 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40

County Broward County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

167 
WWUS82 KMFL 261041
SPSMFL

Special Weather Statement
National Weather Service Miami FL
641 AM EDT Thu Aug 26 2021
 
FLZ066-067-070-071-261130-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
641 AM EDT Thu Aug 26 2021

...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry, Broward and southwestern Palm Beach
Counties through 730 AM EDT...

At 640 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Miccosukee Service Plaza, or 33 miles west of Pembroke Pines, moving
northwest at 35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge, Big
Cypress Seminole Reservation, Intersection Alligator Alley And Miami
Canal, Rotenberger Wildlife Refuge, Miccosukee Indian Reservation,
Miccosukee Service Plaza, Big Cypress National Preserve and West
Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2598 8045 2599 8093 2618 8105 2648 8125
      2655 8059
TIME...MOT...LOC 1040Z 141DEG 30KT 2618 8085 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

KELLY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 3:08 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 26, 3:08 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Miami FL
308 AM EDT Thu Aug 26 2021

.DISCUSSION...

Short term (Today through Friday)...

Latest satellite imagery and model analyses shows a mid-upper level
trough now moving across the area. Radar has been very busy during
the early morning hours with several lines of strong storms racing
through Palm Beach and Broward counties. Ground obs showed
widespread wind gusts in the 40-45 mph range all across coastal
locations of Palm Beach county.

Temperatures aloft continue to cool down with 00Z MFL sounding
showing 500 mb temps around -6C, along with PWATs of2.07 inches.
Model soundings show well over 2 inches for the rest of today. Model
lapse rates, moisture depth and low level instability suggest very
favorable atmospheric conditions for widespread showers to
develop through the rest of this morning. Coastal convergence will
favor the east coast, where potential for localized flooding is
possible, mainly through sunrise. There is also the threat for
strong gusty wind and frequent lightning. A few funnel clouds that
could become tornadic are also a possibility with the strongest
cells.

Mainly NBM was used for POPs/Wx, but with some blending towards the
globals to better reflect the transitions between this afternoon and
Friday. That said, all models show better agreement in the final
solution for the aforementioned trough, which is expected to move
into the Gulf later today, with rain chances diminish from east to
west. But enough moisture seems to linger on Friday to justify
keeping POps at high-end scattered to numerous, mainly in the
50-60 percent range.

Despite the increased cloud cover, temperatures should remain on the
warm side during the short term with most areas reaching the lower
90s in the afternoon.

Long Term (Friday Night through Wednesday):

Models begin the long term by bringing slightly more drier air at
the mid levels in the wake of a departing upper level impulse.
However, as the ridge strengthens at the sfc and deeper easterly
flow establishes, moisture advection will take place during the
weekend. Therefore, model PWATs seem to not drop from the 2 inch
mark, which will continue to support scattered to numerous
showers and thunderstorms.

The sfc high pressure will keep robust east/southeasterly flow
across the area, which will result in a more typical SoFlo seasonal
afternoon pattern of storms favoring interior and west coast
areas. But showers and storms could affect the east coast as well,
but with better chances early in the afternoon. Models suggest
that this pattern will likely continue through early next week
with a drying trend towards the end of the long term period.

Temperatures are expected to remain hot with afternoon highs in the
low to mid 90s, along with heat index values into the triple digits
each afternoon.

&&

.MARINE...

A mid-upper level disturbance is moving across the area, with
pressure gradient beginning to relax this morning. This will
allow for wind speeds to drop below advisory criteria late this
morning. This wind threat is outside of convection which could
also be stout with gusts above 40 knots possible. Conditions
should begin to improve this afternoon as the wind subsides.

&&

.BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            90  80  90  80 /  30  30  60  40
West Kendall     91  79  91  79 /  40  30  60  40
Opa-Locka        91  79  90  79 /  30  30  60  30
Homestead        89  79  89  78 /  30  30  50  40
Fort Lauderdale  89  80  89  80 /  30  40  70  30
N Ft Lauderdale  89  80  89  80 /  30  40  70  30
Pembroke Pines   90  79  89  79 /  30  30  60  30
West Palm Beach  90  78  89  78 /  40  40  70  40
Boca Raton       89  79  89  80 /  30  40  70  40
Naples           92  77  91  77 /  60  20  60  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168-172-173.

AM...Small Craft Advisory until 5 AM EDT early this morning for
     AMZ630-650-651-670-671.

GM...Small Craft Advisory until 5 AM EDT early this morning for
     GMZ656-657-676.

&&

Today through Friday and Aviation/Marine...AR
Friday Night through Wednesday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 26, 3:49 AM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
349 AM EDT Thu Aug 26 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
262000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
349 AM EDT Thu Aug 26 2021

...SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTH FLORIDA...
...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES...

This is the hazardous outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the Atlantic
beaches of South Florida.

Flooding: localized flooding possible over the eat coast metro
areas this morning.

Thunderstorms: Scattered thunderstorms are forecast for today,
with locally gusty winds, frequent lightning, and heavy rainfall
possible.

Wind: Sustained winds of 20 knots or greater with higher gusts are
expected across portions of the Atlantic and Gulf waters this
morning with a Small Craft Advisory in effect until 5 Am EDT.
Locally gusty winds will be possible with the stronger showers and
thunderstorms especially over the metro areas of South Florida.

Waterspouts: Waterspouts will be possible with showers and storms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Threat for thunderstorm impacts will continue through the rest of
the forecast period. main impacts include locally gusty winds,
frequent lightning, and heavy rainfall possible.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Aug 26, 4:34 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
434 AM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
08/25/2021  M54 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 47 KT /
            54 MPH WAS RECORDED BY MESONET STATION XGVT
            GOVERNMENT CUT.

0748 PM     MARINE TSTM WIND 3 ENE DANIA BEACH       26.08N 80.10W
08/25/2021  M43 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 37 KT /
            43 MPH WAS RECORDED BY MESONET STATION PEGF1
            2 NE DANIA BEACH.

0911 PM     MARINE TSTM WIND 1 N JUNO BEACH          26.89N 80.06W
08/25/2021  M45 MPH          AMZ650             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 KT /
            45 MPH WAS RECORDED BY MESONET STATION XJUP
            JUNO BEACH PIER.

0912 PM     MARINE TSTM WIND 1 NE BOCA RATON         26.37N 80.09W
08/25/2021  M47 MPH          PALM BEACH         FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 41 KT /
            47 MPH WAS RECORDED BY THE MESONET STATION
            XBOC BOCA RATON.

0916 PM     MARINE TSTM WIND 1 N OCEAN RIDGE         26.55N 80.05W
08/25/2021  M47 MPH          AMZ650             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 41 KT /
            47 MPH WAS RECORDED BY MESONET STATION XBOY
            BOYNTON BEACH.

0918 PM     MARINE TSTM WIND 2 ESE LAKE WORTH        26.61N 80.03W
08/25/2021  M46 MPH          AMZ650             FL   BUOY

            A MARINE THUNDERSTORM WIND GUST OF 40 KT /
            46 MPH WAS RECORDED BY BUOY STATION LKWF1
            LAKE WORTH PIER, FL.

1034 PM     MARINE TSTM WIND 2 E DANIA BEACH         26.06N 80.11W
08/25/2021  M41 MPH          AMZ651             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 36 KT /
            41 MPH WAS RECORDED BY MESONET STATION XDAN
            DANIA PIER.

&&

WEINMAN
Local storm report, Aug 26, 4:35 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
435 AM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 NNW BOYNTON BEACH     26.57N 80.10W
08/25/2021  M45 MPH          PALM BEACH         FL   MESONET

            A THUNDERSTORM WIND GUST OF 45 MPH WAS
            RECORDED BY MESONET STATION AR978 BOYNTON
            BEACH.

&&

WEINMAN
Special weather statement, Aug 26, 5:10 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Miami FL
510 AM EDT Thu Aug 26 2021

FLZ073-074-173-174-261000-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
510 AM EDT Thu Aug 26 2021

...A strong thunderstorm will impact portions of southern Miami-Dade
County through 600 AM EDT...

At 510 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles northwest of Jewfish Creek Bridge,
moving north at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Kendall, Florida City, Homestead Base, Naranja, Richmond
West, Richmond Heights, Country Walk, Leisure City, Zoo Miami,
Goulds, West Perrine, Princeton, Royal Palm Ranger, Pa-Hay-
Okee Overlook, The Crossings and Cutler Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2515 8080 2562 8087 2566 8036 2529 8035
      2530 8039 2524 8042 2520 8050 2521 8057
      2523 8052 2524 8054 2523 8054 2524 8055
      2524 8057 2514 8066 2514 8067 2516 8065
TIME...MOT...LOC 0910Z 167DEG 18KT 2524 8051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KELLY
Local storm report, Aug 26, 5:45 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 AM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     MARINE TSTM WIND 1 N BOCA RATON          26.38N 80.10W
08/26/2021  M49 MPH          PALM BEACH         FL   MESONET

            A THUNDERSTORM WIND GUST OF 49 MPH (43 KT)
            WAS MEASURED BY THE MESONET STATION 0430W
            1.1 N BOCA RATON (WEATHERSTEM) AS A
            THUNDERSTORM PUSHED ONSHORE. STATION IS
            APPROX. 2 MILES FROM THE COAST. STATION
            ELEVATION: 13 FT.

&&

FELL
Special weather statement, Aug 26, 6:23 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
623 AM EDT Thu Aug 26 2021

FLZ066-069-070-261115-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
623 AM EDT Thu Aug 26 2021

...A strong thunderstorm will impact portions of southern Collier
County through 715 AM EDT...

At 622 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Copeland, or 9 miles northeast of Everglades City, moving northwest
at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Chokoloskee, Everglades City, Golden Gate Estates, Plantation Island,
Carnestown, Copeland, Big Cypress National Preserve, West Toll Gate
On Alligator Alley, South Blocks Golde, Sunniland, Fakahatchee Strand
State Preserve, Picayune Strand State Forest, Port Of The Island,
Intersection I-75 And Everglades Blvd, Miles City, Jerome and Deep
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2601 8101 2578 8136 2613 8171 2634 8136
TIME...MOT...LOC 1022Z 130DEG 22KT 2597 8131

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KELLY
Special weather statement, Aug 26, 6:41 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
641 AM EDT Thu Aug 26 2021

FLZ066-067-070-071-261130-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
641 AM EDT Thu Aug 26 2021

...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry, Broward and southwestern Palm Beach
Counties through 730 AM EDT...

At 640 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Miccosukee Service Plaza, or 33 miles west of Pembroke Pines, moving
northwest at 35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge, Big
Cypress Seminole Reservation, Intersection Alligator Alley And Miami
Canal, Rotenberger Wildlife Refuge, Miccosukee Indian Reservation,
Miccosukee Service Plaza, Big Cypress National Preserve and West
Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2598 8045 2599 8093 2618 8105 2648 8125
      2655 8059
TIME...MOT...LOC 1040Z 141DEG 30KT 2618 8085

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:01 PM EDTSpecial Marine WarningMFL89 min
Aug 25, 8:39 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Aug 25, 9:04 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Aug 25, 9:42 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 25, 9:45 PM EDTSpecial Marine WarningMFL90 min
Aug 25, 9:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Aug 25, 9:51 PM EDTSpecial Marine WarningMFL84 min
Aug 25, 10:52 PM EDTSpecial Weather StatementMFLGlades53 min
Aug 25, 11:27 PM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 12:04 AM EDTSpecial Weather StatementMFLPalm Beach41 min
Aug 26, 12:07 AM EDTSpecial Marine WarningMFL53 min
Aug 26, 12:42 AM EDTSpecial Weather StatementMFLBroward33 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach63 min
Aug 26, 1:58 AM EDTSpecial Weather StatementMFLMartin32 min
Aug 26, 2:00 AM EDTSpecial Marine WarningMFL30 min
Aug 26, 2:23 AM EDTSpecial Weather StatementMFLPalm Beach67 min
Aug 26, 2:55 AM EDTSpecial Marine WarningMFL65 min
Aug 26, 3:13 AM EDTSpecial Weather StatementMFLMonroe47 min
Aug 26, 3:25 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 4:17 AM EDTSpecial Marine WarningMFL58 min
Aug 26, 4:19 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Aug 26, 4:30 AM EDTSpecial Weather StatementMFLPalm Beach60 min
Aug 26, 5:10 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Aug 26, 6:23 AM EDTSpecial Weather StatementMFLCollier52 min
Aug 26, 7:37 AM EDTSpecial Marine WarningMFL23 min
Aug 26, 7:38 AM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 26, 3:11 PM EDTSpecial Weather StatementMFLGlades64 min
Aug 26, 3:36 PM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:40 PM EDTSpecial Marine WarningMFL35 min
Aug 26, 5:40 PM EDTSpecial Weather StatementMFLCollier35 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.